# SDR DALA2020120103931

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOOK ON THE INNER CONTROL HANDLE PASSENGER CREW DOOR 831.  CORRECTIVE ACTION: REPLACED HOOK.  OK FOR SERVICE.
